# SDR UIEA2025061300771

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 57,314 hours, 38,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Part serial: 150240
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE EMERGENCY LIGHTS INOP.( REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06-960-805 REV 86. OPERATIONAL TEST SATISFACTORY. )
